Posted by: Joanita | 2011-05-17


I had my thyroid removed in December 2010. Since then the problems with my eyes just got worse. There is stuff coming out of my eyes and its very puffy. Is this due to the thyriod. And I gained a lot of weight. What food must I aviod or is it the eltroxin?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Your symptoms, especially the weight gain can be an indication that your hypothyroidism is not well controlled. Consult your doctor for a T4 and TSH blood test to evaluate your treatment with Eltroxin.

You will have to consult an opthalmologist with regards to your eyes.

A sensible diet and exercise will assist with weight loss. Weight loss will be extremely difficult if your treatment with Eltroxin is inadequate. You can consult a dietrician to have a spesific diet worked out for you.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: trevor | 2011-05-17

ek het ''n onderaktiewe skildklier. kan my voete kronies brand as gevolg daarvan ?

Reply to trevor

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.